# SDR FDEA201608313096

- Difficulty date: August 31, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 76,742 hours, 14,940 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR ELECTRIC, SLIDE, CONTINUITY LIGHT INOPERATIVE.  MEL 31AUG16 13:55, MEM U RELEASED FOR SERVICE IAW MEL: 25-61-02, CATEGORY: C, EXPIRATION : 10SEP16, MEL 25-61-02: L1, EVAC SLIDE REMOTE PRESSURE INDICATOR INOPERATIVE IAW MEL 25-61-02, VERIFY AND RECORD IN THE AML, EVAC SLIDE SYS PRESSURE ADEQUATE ONCE EACH FLIGHT DAY.  MEL 25-61-02, REQUIRES EVAC SLIDE SYS PRESSURE CHECK ONCE EACH FLIGHT DAY.  L1 SYS PRESSURE VERIFIED IAW MEL 25-61-02.  ACFT OK FOR SERVICE.
